# SDR CA980421027

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 50420066317
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON INSPECTION PER SAFETY COMMUNIQUE NR 142 ISSUED BY RAYTHEON AIRCRAFT COMPANY DATED NOVEMBER, 1997.
